MathSciNet Relay Station
MathSciNet bibliographic data
MR1922193 (2003e:14018) 14H15 (14P05 30F10)
Costa, Antonio F.; Izquierdo, Milagros On the connectedness of the locus of real Riemann surfaces. Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 2, 341–356.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement